# SDR SIMA20151104005

- Difficulty date: November 4, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 39,593 hours, 35,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522382001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE BETWEEN FRAME 74 - 75, BETWEEN STRINGER 21L, FOUND DURING LIGHTNING STRIKE INSPECTION.  ACCOMPLISHED LIGHTNING STRIKE REPAIR IAW ERS-EM-53MR-1749.
